Students Goes Unconscious In Exam Hall After Ingesting Pills To Boost His Brain

1a1a-8

A KSCE candidate of Kiraanga Secondary School in Kandara, Murang’a County in Kenya was on Monday morning rushed to the hospital after taking an enhancement drugs to ‘boost’ his brain capacity during the examination.
According to Nairobi News report, the deputy principal Jonathan Kibe told the police officers, that the Four Four student took the drug known as ‘Heridol’ with other students who were luckily not affected.

‘Their intention was to enhance their brain capacity in order to pass the KCSE examination. He got unconscious and has been rushed to Kandara Sub County Hospital for treatment and he is due to take his examination at the same facility.’

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s